Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Bloch space and BMO analytic functions in the tube over the spherical cone


Author: David Békollé
Journal: Proc. Amer. Math. Soc. 102 (1988), 949-956
MSC: Primary 32M15; Secondary 46E15, 47B38
MathSciNet review: 934873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Bloch space coincides with the space BMOA in the tube over the spherical cone of $ {{\mathbf{R}}^3}$; this extends a well-known one-dimensional result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M15, 46E15, 47B38

Retrieve articles in all journals with MSC: 32M15, 46E15, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934873-5
Keywords: Bloch space, BMO, tube over the spherical cone
Article copyright: © Copyright 1988 American Mathematical Society